MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS, CORP POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Catalog Number 00-1300-2640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented to clinic with broken screw at l1 the bottom of the construct.Construct is t2-l1 using a 6.0 cocr rod on the left and 6.0 ti rod on rt.

Brand Name
POLYAXIAL PEDICLE SCREW
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21447723
Report Number3006460162-2025-00011
Device Sequence Number7939718
Product Code NKB
UDI-Device Identifier00841132101315
UDI-Public00841132101315
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-2640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale